Skip to content
My WebMD Sign In, Sign Up
sleep problems connected to taking ED medication
avatar
Barachi posted:
i've been taking ED meds for about the past 2 years (now 66 years old). They are effective in promoting erections, but after trying both Viagra, Cialis and Cialis daily, (2,5mg),all under my urologist's direction and supervision, I've found that I experience difficulty getting to sleep and staying asleep...usually waking every 3-4 hours. I even experimented with taking the daily 2.5 mg Cialis on alternate days, to reduce the leveI of medication in my system, but still had the sleep problem. I didn't have this sleep difficulty prior to taking the meds. Anybody else have this issue? Suggestions??
Reply


Helpful Tips

Chiropractor
Pinched nerves. I also lost some feeling in my dick when I was sitting playing guitar and twisting my hips in my chair to see the music ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.